# SDR REXA2012072301183

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 19,247 hours, 16,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GAS ODOR IN AIRCRAFT WHEN BLEEDS SWITCHED TO APU.  REMOVED AND REPLACED APU COOLING FAN IAW AMM 49-52-05.  LEAK AND OPS CHECKED GOOD.
